# SDR AALA20130219005

- Difficulty date: February 19, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 70,174 hours, 19,499 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shim
- Condition: Migrated
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE PYLON MID BULKHEAD INBOARD LOWER FORWARD ATTACH SHIMS MIGRATING.  HIGH FREQUENCY EDDY CURRENT INSPECTION REVEALED CRACK INDICATIONS ON BOTH HOLES.  REPAIRED AFT FASTENER LOCATION AND INSTALLED NEW SHIMS AT BULKHEAD TO CHORD ATTACH POINT PER AARD 54-50-02-1, REPAIRED FORWARD FASTENER LOCATION PER EA B757-54-028295.
